# SDR YENA2023112001431

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 02314
- Aircraft time: 71,375 hours, 25,793 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#271, LGA-FLL. ' DIRTY SOCKS SMELL ON DESCENT BY ROW 19 TO 10, 2 FA'S FRONT SMELLED IT 2 FAS IN BACK DID NOT PILOTS DID NOT SMELL IT; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION "A", ISOLATED FAULT TYPE 10, (A),1, C PER TSM 05-50-00-810-085-D, AIRCRAFT OK FOR SERVICE.'
